Open Access
Translator Disclaimer
February, 1992 The Pricing of the American Option
Ravi Myneni
Ann. Appl. Probab. 2(1): 1-23 (February, 1992). DOI: 10.1214/aoap/1177005768

Abstract

This paper summarizes the essential results on the pricing of the American option.

Citation

Download Citation

Ravi Myneni. "The Pricing of the American Option." Ann. Appl. Probab. 2 (1) 1 - 23, February, 1992. https://doi.org/10.1214/aoap/1177005768

Information

Published: February, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0753.60040
MathSciNet: MR1143390
Digital Object Identifier: 10.1214/aoap/1177005768

Subjects:
Primary: 90A09
Secondary: 35R35 , 60G40 , 60J45

Keywords: free boundary problem , Optimal stopping , option pricing , principle of smooth fit , Riesz decomposition , Snell envelope

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.2 • No. 1 • February, 1992
Back to Top